# SDR NACA2024091400001

- Difficulty date: September 14, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,938 hours, 20,999 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Starter
- Part number: 5198523
- Part serial: 5855
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO START APU 3 TIMES. DEFERRED PER MEL 49-11-01A ON 9/14/2024.  REMOVED AND REPLACED APU STARTER REF 49-41-01 OPS CHECK NORMAL.
